Communications in Number Theory and Physics
Volume 4 (2010)
Three-dimensional topological field theory and symplectic algebraic geometry II
Pages: 463 – 549
Motivated by the path-integral analysis  of boundary conditions in a three-dimensional topological sigma model, we suggest a definition of the two-category L(X) associated with a holomorphic symplectic manifold X and study its properties. The simplest objects of L(X) are holomorphic lagrangian submanifolds Y ⊂ X. We pay special attention to the case when X is the total space of the cotangent bundle of a complex manifold U or a deformation thereof. In the latter case, the endomorphism category of the zero section is a monoidal category which is an A∞ deformation of the two-periodic derived category of U.